Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243557] of Richard T. Durrett

Papers Published

  1. Durrett, R, Some features of the spread of epidemics and information on a random graph., Proceedings of the National Academy of Sciences of the United States of America, vol. 107 no. 10 (March, 2010), pp. 4491-4498, ISSN 0027-8424 [doi]
    (last updated on 2019/06/24)

    Random graphs are useful models of social and technological networks. To date, most of the research in this area has concerned geometric properties of the graphs. Here we focus on processes taking place on the network. In particular we are interested in how their behavior on networks differs from that in homogeneously mixing populations or on regular lattices of the type commonly used in ecological models.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320